MathSciNet Relay Station
MathSciNet bibliographic data
MR2563887 (2010k:90189) 90C33 (65K15)
Ma, Fengming; Wang, Yiju; Zhao, Hongge A potential reduction method for the generalized linear complementarity problem over a polyhedral cone. J. Ind. Manag. Optim. 6 (2010), no. 1, 259–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement